# SDR SWAA2022090941820

- Difficulty date: August 14, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE AT LEVEL ORSS 274 RT WING 2022-427081 / [01] REPLACED SUPPORT BRACKET ON TRAILING EDGE AT LEVEL ORSS 274 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG #115A2930 SHEET 8 AND REV -. MEASURE OF CRACK IS 0.470'. TOOL USED IS CALIPER P/N:700-113-10; S/N:0033158; DUE DATE: 01-OCT-22.;[02] REPLACED SUPPORT BRACKET ON TRAILING EDGE AT LEVEL ORSS 274 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG #115A2930 SHEET 8 AND REV -. MEASURE OF CRACK IS 0.470'. TOOL USED IS CALIPER P/N:700-113-10; S/N:0033158; DUE DATE: 01-OCT-22.
